# SDR FDEA202104151057

- Difficulty date: April 15, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: AEA72922
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES - FUSELAGE SEALS AND DRAINS: DURING FUSELAGE PRESSURIZATION,  AT R/H   MAIN LANDING GEAR WHEEL WELL R/H UPPER T-CORD FWRD BULKKHEAD LEAKING, SHOWING  SHOWING WHITE POWDERY SUBSTANCE UNDER 4 EACH CLAMPS/CLIPS & RUB STRIP MIGRATED  MIGRATED BETWEEN CLIPS  AREA MARKED RED WITH DOT 3 DUE CORROSION, REMOVED AND REPLACED UPPER SUPPORT(AEA7292-2) OUTBD   SUPPORT(AEA7291-2) LWR SUPPORT(AEA7284-4) IAW MD10-30 SRM 51-33-01 VOL2 & DRWG   AEA7279.  REMOVED AND REPLACED 9 INTERMEDIATE PRESSURE PNL CLAMPS AEA7299-3 IAW SRM 51-31-  01   VOL2 & DRWG AEA7294.  REINSTALLED RUBSTRIP TO UPPER SUPPORT IAW DRWG AEA7279.  FUSELAGE PRESSURIZATION CHK PFM'D IAW MD10 AMM 21-00-00-5, FOUND SATIS.
